Decreasing My Meds...advice?

I was on 10 mg of Lexapro and it made me a vegetable/zombie and no libido whatsoever. I tried to get off it a month ago and had to go back to it. For the last three days I have cut the pills in half and only taken 5 mg. So far, I have been very emotional around the time I usually take it (at night) to the point where I am filled with overwhelming sadness and just want to cry.  Is this typical? I think if this doesn't work, I will try Wellburin once the Lexapro runs out.

Any advice?

anna2029 anna2029
22-25
2 Responses Feb 12, 2010

i tried prozac and it took away my libido i think most anti depressants will do that. it made me feel like a zombie also, but at the time i was so depressed so i was content with feeling better/different. the problem with that is i asked myself do i love my boyfriend.....any question i asked myself i didnt have much of a response or any feelings what so ever. so feeling like a zombie isnt living!<br />
my therapist told me to deal with it for another month so i got off of it. try the wellburin and see what happens.<br />
there is a website that talks about people's experiences with the drugs that your using. the website is just like this one but different.it's called www.ehealth.com. you can find out peoples experience with welburin. if a lot of people had bad experiences you will get a heads up.<br />
you can also research it on the search engine and find websites that has peoples experiences with it.

I can't help you cuz I've never taken pills n never will, but that's why I won't…